Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 348, Number 8
HTML articles powered by AMS MathViewer

Half De Rham complexes and line fields on odd-dimensional manifolds
Houhong Fan PDF
Trans. Amer. Math. Soc. 348 (1996), 2947-2982
An algebraic approach to multiparameter spectral theory
Luzius Grunenfelder and Tomaz Kosir PDF
Trans. Amer. Math. Soc. 348 (1996), 2983-2998
Topological entropy of standard type monotone twist maps
Oliver Knill PDF
Trans. Amer. Math. Soc. 348 (1996), 2999-3013
The Schwarzian derivative for maps between manifolds with complex projective connections
Robert Molzon and Karen Pinney Mortensen PDF
Trans. Amer. Math. Soc. 348 (1996), 3015-3036
Cohomology of the complement of a free divisor
Francisco J. Castro-Jiménez, Luis Narváez-Macarro and David Mond PDF
Trans. Amer. Math. Soc. 348 (1996), 3037-3049
Compact self-dual Hermitian surfaces
Vestislav Apostolov, Johann Davidov and Oleg Muskarov PDF
Trans. Amer. Math. Soc. 348 (1996), 3051-3063
Extensions of codimension one immersions
Christian Pappas PDF
Trans. Amer. Math. Soc. 348 (1996), 3065-3083
On vanishing of characteristic numbers in Poincaré complexes
Yanghyun Byun PDF
Trans. Amer. Math. Soc. 348 (1996), 3085-3095
Presentation and central extensions of mapping class groups
Sylvain Gervais PDF
Trans. Amer. Math. Soc. 348 (1996), 3097-3132
Conjugate points and shocks in nonlinear optimal control
N. Caroff and H. Frankowska PDF
Trans. Amer. Math. Soc. 348 (1996), 3133-3153
A group of paths in $\mathbb {R}^2$
Richard Kenyon PDF
Trans. Amer. Math. Soc. 348 (1996), 3155-3172
The automorphism group of a coded system
Doris Fiebig and Ulf-Rainer Fiebig PDF
Trans. Amer. Math. Soc. 348 (1996), 3173-3191
Packing measure of the sample paths of fractional Brownian motion
Yimin Xiao PDF
Trans. Amer. Math. Soc. 348 (1996), 3193-3213
Which families of $l$-modal maps are full?
R. Galeeva and S. van Strien PDF
Trans. Amer. Math. Soc. 348 (1996), 3215-3221
Foxby duality and Gorenstein injective and projective modules
Edgar E. Enochs, Overtoun M. G. Jenda and Jinzhong Xu PDF
Trans. Amer. Math. Soc. 348 (1996), 3223-3234
An $\omega _2$-minimal Boolean algebra
Mariusz Rabus PDF
Trans. Amer. Math. Soc. 348 (1996), 3235-3244
Computation of Nielsen numbers for maps of closed surfaces
O. Davey, E. Hart and K. Trapp PDF
Trans. Amer. Math. Soc. 348 (1996), 3245-3266
On quadratic forms of height two and a theorem of Wadsworth
Detlev W. Hoffmann PDF
Trans. Amer. Math. Soc. 348 (1996), 3267-3281
On multiplicities in polynomial system solving
M. G. Marinari, H. M. Möller and T. Mora PDF
Trans. Amer. Math. Soc. 348 (1996), 3283-3321
Quadratic forms for the 1-D semilinear Schrödinger equation
Carlos E. Kenig, Gustavo Ponce and Luis Vega PDF
Trans. Amer. Math. Soc. 348 (1996), 3323-3353
Weierstrass points on cyclic covers of the projective line
Christopher Towse PDF
Trans. Amer. Math. Soc. 348 (1996), 3355-3378
$S$-integral points of $\mathbb {P}^n-\{2n+1$ hyperplanes in general position over number fields and function fields}
Julie T.-Y. Wang PDF
Trans. Amer. Math. Soc. 348 (1996), 3379-3389